# SDR COMA9960208

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 475052
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 922 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CVL - FLT 5722 - CARGO SMOKE WARNING ON APPROACH, DISCHARGED CARGO FIRE EXTINGUISHER.  REPLACED SMOKE DETECTOR AND BOTTLES.  NO EVIDENCE OF FIRE.  PART TC:  954.  (X)
